# SDR AALA202106143435

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 36,301 hours, 14,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Location: Frm 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND AFT PASSENGER / CREW DOOR CUT OUT LOWER SILL AT FR 68 AND S23L. REPAIRED LOWER SILL PER SRM 53-41-14-300-001, REPAIR PRINCIPAL 7.
